Are your menopause symptoms waking you up in the night?
Rest assured you’re not alone – approximately 35-40% of women going through perimenopause and menopause experience sleeping problems. As we age our progesterone levels decrease leading to estrogen dominance. This hormonal shift often results in a range of different menopausal symptoms including; hot flushes, night sweats, insomnia, weight gain, heart palpitations, loss of libido, dryness, anxiety, depression and mood swings. SleepDrops Menopauzzz has been specially formulated to help support you to sleep through your menopause symptoms.
SleepDrops Menopauzzz is an all-natural sleep solution that supports you during the night so that you can handle all that menopause is throwing at you!
SleepDrops Menopauzzz offers support for:
Going to sleep
Temperature balance at night
Overactive mind at bed time or during the night
Night time worrying
Natural support for temperature regulation and healthy hormone balance at night
Great for traveling and shift work
Remedies to support digestive and liver function while you sleep
Easy to take drops which can be individualised to your ideal dosage
Non-drowsy, non-addictive formula with no side effects
Can be taken alongside other menopause support products, SleepDrops remedies and medications
'SleepDrops Menopauzzz' is a propriety blend of: Piper methysticum (Kava), Ziziphus jujuba (Zizyphus), Passiflora incarnata (Passionflower), Tilia vulgaris (Limeflower), Hypericum perforatum (St John’s-Wort), Actaea racemose (Black Cohosh), Vitex agnus-castus (Chaste Tree), Silybum marianum (Milk Thistle) with Homeopathic: Mag Phos, Amyl nitrosum, Belladonna, Lachesis, Pulsatilla, Sanguinaria Canadensis, Sepia.
Combined with First Light Flower Essences of New Zealand in a base of purified water, organic coconut glycerine and ethanol. People sensitive or allergic to any of the ingredients should avoid this product. There is 0.005grams of dried herb equivalent per 5 drops dose so herb/drug interactions should be impossible. If you are concerned about this possibility please follow the advice of your medical practitioner.